Home :: Academic Members :: News

view:20203   Last Update: 2020-9-7

Hadi Khatibzadeh

Publications in Journals

International ISI60.  H. Khatibzadeh and H. Pouladi
Unification of some iterative and proximal like methods for asymptotically nonexpansive and quasi-nonexpansive mappings
Banach J. Math. Anal Vol. 14 (2020PP. 1326-1346. 
International ISI59.  H. Khatibzadeh and H. Pouladi
Tauberian conditions for almost convergence in a geodesic metric space
Results Math Vol. 75 (2020) . 
International ISI58.  H. Khatibzadeh and V. Mohebbi
On the iterations of a sequence of strongly quasi-nonexpansive mappings with applications
Numer. Funct. Anal. Appl Vol. 41 (2020PP. 231-256. 
International ISI57.  H. Khatibzadeh and G. Morosanu
Asymptotic behavior of solutions to a second-order gradient equation of pseudo-convex type
J. Convex Anal Vol. 26 (2019PP. 1175-1186. 
International ISI56.  H. Khatibzadeh and V. Mohebbi
Approximating solutions of equilibrium problems in Hadamard spaces
Miskolc Math. Notes Vol. 20 (2019PP. 281-297. 
International ISI55.  H. Khatibzadeh and V. Mohebbi
On the proximal point method for an infinite family of equilibrium problems in Banach spaces
Bull. Korean Math. Soc Vol. 56 (2019PP. 757-777. 
International ISI54.  H. khatibzadeh, V. Mohebbi and M. H. Alizadeh
On the cyclic pseudomonotonicity and the proximal point algorithm
Numer. Algebra Control Optim. Vol. 8 (2018PP. 441-449. 
International ISI53.  P. Ahmadi and H. Khatibzadeh
Semi-group generated by evolution equations associated with monotone vector fields
Publ. Math. Debrecen Vol. 93 (2018PP. 285-301. 
International ISI52.  H. Khatibzadeh, M. Rahimi Piranfar and J. Rooin
Dydnamical and proximal approaches for approximating fixed points of quasi-nonexpansive mappings
J. Fixed Point Theorry and Appl (2018) . 
International ISI51.  H. Khatibzadeh and V. Mohebbi
Proximal point algorithm for quasi-convex minimization problems in metric spaces
Numer. Funct. Anal. Optim (2018) . 
International ISI50.  H. Khatibzadeh and V. Mohebbi
Non-homogeneous continuous and discrete gradient systems: the quasi-convex case
Bull. Iranian Math. Soc (2017) . 
International ISI49.  P. Ahmadi and H. Khatibzadeh
Long time behavior of quasi-convex and pseudo-convex gradient systems on Riemannian manifolds  
Filomat Vol. 31 (2017) . 
International-ISI48.  H. Khatibzadeh and S. Ranjbar
Monotone operators and the proximal point algorithm in complete CAT(0) metric spaces
J. Aust. Math. Soc. (2017P. 24 DOI: 1. 
International-ISI47.  V. Dadashi and H. Khatibzadeh
On the weak and strong convergence of the proximal point algorithm in reflexive Banach spaces
Optimization (2017P. 24 DOI: 1. 
International-ISI46.  H. Khatibzadeh, G. Morosanu and S. Ranjbar
A splitting method for approximating zeros of the sum of two monotone operators
J. Nonlinear Convex Anal. (2017P. 25 DOI: 1. 
International-ISI45.  H. Khatibzadeh, V. Mohebbi and S. Ranjbar
New results on the proximal point algorithm in non-positive curvature metric spaces.
Optimization (2017P. 25 DOI: 1. 
International-ISI44.  S. Ranjbar and H. Khatibzadeh
Strong and delta convergence to a zero of a monotone operator in CAT(0) spaces.
Mediterr. J. Math. (2017P. 27 DOI: 1. 
International-ISI43.  B. Djafari Rouhani and H. Khatibzadeh
Asymptotics of a General Second-Order Difference Equation and Approximation of Zeroes of Monotone Operators
Numer. Funct. Anal. Optim. Issue 1107 (2016PP. 1130-26 DOI: 1. 
International-ISI42.  Hadi Khatibzadeh and Vahid Mohebbi
Proximal point algorithm for infinite pseudo-monotone bifunctions
optimization Issue 1629 (2016PP. 1639-26 DOI: 1. 
International41.  Hadi Khatibzadeh and Sajad Ranjbar
Delta-convergence of the modified Mann iteration in complete CAT(0) spaces
Vietnam J. Math. Issue 307 (2016PP. 313-27 DOI: 1. 
International40.  Hadi Khatibzadeh and F. Tarek Ibrahim
Asymptotic stability and oscillatory behavior of a difference equation
Electronic J. Math. Anal. Appl. Issue 227 (2016PP. 233-25 DOI: 1. 
International-ISI39.  Hadi Khatibzadeh and Sajad Ranjbar
Delta-convergence and w-convergence of the modified Mann iteration for a family of asymptotically nonexpansive type mappings in complete CAT(0) spaces
Fixed Point Theory Issue 151 (2016PP. 158-26 DOI: 1. 
International-ISI38.    Hadi Khatibzadeh and Sajad Ranjbar
A variational inequality in complete CAT(0) spaces
J. Fixed Point Theory Appl. Issue 557 (2015PP. 574-24 DOI: 1. 
International-ISI37.  B. Djafari Rouhani and H. Khatibzadeh
Asymptotic behavior for a general class of homogeneous second order evolution equations in a Hilbert space  
Dynamical Systems and Applications Issue 1 (2015PP. 15-26 DOI: 1. 
International-ISI36.  Parviz Ahmadi and Hadi Khatibzadeh
On the convergence of solutions to a difference inclusion on Hadamard manifolds
Bull. Irannian Math. Soc. Issue 1045 (2015PP. 1059-24 DOI: 1. 
International-ISI35.  Behzad Djafari Rouhani and Hadi Khatibzadeh
Asymptotic behavior for a general class of homogeneous second order evolution equations in a Hilbert space
Dynamical Systems and Applications Issue 1 (2015PP. 16-26 DOI: 1. 
International-ISI34.  Hadi Khatibzadeh and Sajad Ranjbar
Halpern type iterations for strongly quasi-nonexpansive sequences and its applications
Taiwanese Journal of Mathematics Issue 1561 (2015PP. 1576-23 DOI: 1. 
International-ISI33.  Hadi Khatibzadeh and Ali Shokri
On the first and second order strongly monotone dynamical systems and minimization problems
Optimization Methods and Software Issue 1303 (2015PP. 1309-24 DOI: 1. 
International-ISI32.  Hadi Khatibzadeh, Vahid Mohebbi and Sajad Ranjbar
Convergence Analysis of the proximal point algorithm for pseudo-monotone equilibrium problems
Optimization Methods and Software Issue 1146 (2015PP. 1163-24 DOI: 1. 
International-ISI31.  Hadi Khatibzadeh and Sajad Ranjbar
Inexact inertial proximal algorithm for maximal monotone operators
An. Ştiinţ. Univ. "Ovidius'' Constanţa Ser. Mat. (2015P. 24 DOI: 1. 
International30.  Hadi Khatibzadeh and Sajad Ranjbar
 Asymptotic stability of a discrete version of the heavy ball with friction dynamical system
International Journal of Difference Equations (2015P. 24 DOI: 1. 
International-ISI29.  Hadi Khatibzadeh and Sajad Ranjbar
On the Halpern iteration in   CAT(0) spaces
Annals of Functional Analysis (2015P. 25 DOI: 1. 
International-ISI28.  Bahzad Djafari Rouhani and Hadi Khatibzadeh
Asymptotics of a difference equation and zeroes of monotone operators
Numerical Functional Analysis and Optimization (2015P. 25 DOI: 1. 
International-ISI27.  Hadi Khatibzadeh and Gheorghe Morosanu
Asymptotically periodic solutions to some second-order evolution and difference equations
Applicable Analysis (2015P. 26 DOI: 1. 
International26.  Parviz Ahmadi and Hadi Khatibzadeh
Convergence and rate of convergence of a non-autonomous gradient system on Hadamard manifolds
Lobachevskii J. Math. (2014P. 24 DOI: 1. 
International-ISI25.  Hadi Khatibzadeh and Gheorghe Morosanu
Strong and weak solutions to second order differential inclusions governed by monotone operators
Set-valued Analysis (2014P. 26 DOI: 1. 
International-ISI24.  G. E. Chatzarakis, H. Khatibzadeh, G. N. Miliaras and I. P. Stavroulakis
Asymptotic behavior of higher-order neutral difference equations with general arguments
J. Ukrainian Math. (2013P. 23 DOI: 1. 
International-ISI23.  Seyed Majid Jafarian, Abbas Jaefarzadeh and Hadi Khatibzadeh
An Alexandroff topology on graphs
Bulletin of Irannian Mathematical Society (2013P. 24 DOI: 1. 
International-ISI22.  Hadi Khatibzadeh
Global behavior of solutions to a second order delay differential equation
Moskolc Journal of Mathematics (2013P. 24 DOI: 1. 
International-ISI21.  Parviz Ahmadi  and Hadi Khatibzadeh
On the convergence of inexact proximal point algorithm on Hadamard manifolds
Taiwanese Journal of Mathematics (2014P. 26 DOI: 1. 
International-ISI20.  Hadi Khatibzadeh and Sajad Ranjbar
On the Strong Convergence of Halpern Type Proximal Point Algorithm
Journal of Optimization Theory and Applications Issue 385 (2013PP. 396-24 DOI: 1. 
International-ISI19.  Hadi Khatibzadeh
On a Gradient Flow with Exponential Rate of Convergence
Journal of Optimization Theory and Applications Issue 141 (2013PP. 147-24 DOI: 1. 
International-ISI18.  Behzad Djafari Rouhani and Hadi Khatibzadeh
A note on the Strong Convergence of Solutions to a Second Order Evolution Equation
Journal of Mathematical Analysis and Applications Issue 963 (2013PP. 966-27 DOI: 1. 
International-ISI17.  Hadi Khatibzadeh
On the Rate of Convergence of Gradient Flow for some Evolution Systems
Journal of Optimization Theory and Applications  154 (2012), 685-690 
International-ISI16.  Hadi Khatibzadeh
Convergence of Solutions to a Second Order Difference Inclusion
Nonlinear Analysis, Theory Methods and Applications  75 (2012), 3503-3509 
International-ISI15.  Behzad Djafari Rouhani and Hadi Khatibzadeh
  Existence and Asymptotic Behavior of Solutions to First and Second Order Difference Equations with Periodic Forcing
Journal of Difference Equations and Applications  18 (2012), 1593-1606 
International-ISI14.  Hadi Khatibzadeh
Some Remarks on the Proximal Point Algorithm
Journal of Optimization Theory and Applications  153 (2012) 769-778 
International-ISI13.  Hadi Khatibzadeh
On the Convergence of Solutions to a Second Order Difference Equation with Monotone Operator
Numerical Functional Analysis and Optimization  32 (2011), 1271–1282 
International-ISI12.  Behzad Djafari Rouhani and Hadi Khatibzadeh
 New Results on the Existence and Asymptotic Behavior of Solutions to a Class of Second Order Nonhomogeneous Difference Equation
Nonlinear Analysis  74 (2011), 5727–5734 
International-ISI11.  Hadi Khatibzadeh
Asymptotic Behavior of a Discrete Nonlinear Oscillator with Damping Dynamical System
Advances in Difference Equations  2011 
International-ISI10.  Behzad Djafari Rouhani and Hadi Khatibzadeh
A Strong Convergence Theorem for Solutions to a Nonhomogeneous Second Order Evolution Equation
Journal of Mathematical Analysis and Applications  363 (2010) 648-654 
International-ISI9.  Behzad Djafari Rouhani and Hadi Khatibzadeh
Asymptotic Behavior of Bounded Solutions to a class of Second order Nonhomogeneous Difference Equations of Monotone Type
Nonlinear Analysis  72 (2010) 1570-1579 
International-ISI8.  Behzad Djafari Rouhani and Hadi Khatibzadeh
Asymptotic Behavior of Bounded Solutions to some Second Order Evolution Systems
Rocky Mountain Journal of Mathematics  40 (2010) 1289-1311 
International-ISI7.  Nicolas Hadjisavvas and Hadi Khatibzadeh
Maximal Monotonicity of Bifunctions
Optimization  59 (2010) 147-160 
International-ISI6.  Behzad Djafari Rouhani and Hadi Khatibzadeh
Asymptotic Behavior of Bounded Solutions to a Class of Second Order Nonhomogeneous Evolution Equations
Nonlinear Analysis  70 (2009) 4369-4376 
International-ISI5.  Behzad Djafari Rouhani and Hadi Khatibzadeh
Asymptotic Behavior of Bounded Solutions to a Nonhomogeneous Second order Evolution Equation of Monotone Type
Nonlinear Analysis  71 (2009) 147-159 
International-ISI4.  Hadi Khatibzadeh
An Oscillation Criterion for a Delay Difference Equation
Computer and Mathematis with Applications  57 (2009) 37-41 
International-ISI3.  Behzad Djafari Rouhani and Hadi Khatibzadeh
A Note on the Asymptotic Behavior of Second Order Difference Equation of Monotone Type
Journal of Difference Equations and Applications  14 (2008) 429-432 
International-ISI2.  Behzad Djafari Rouhani and Hadi Khatibzadeh
On the proximal point algorithm
Journal of Optimization Theory and Applications  137 (2008) 411-417 
International-ISI1.  Behzad Djafari Rouhani and Hadi Khatibzadeh
Asymptotic behavior of solutions to some homogeneous second-order evolution equations of monotone type
Journal of Inequalities and Applications  2007 

 

 

Copyright © 2020, University of Zanjan, Zanjan, Iran
master[at]znu.ac.ir